# SDR DHL9980579C

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE LT SIDE LONG CENTER WING AREA SPOT OF CORROSION AT STA 680.  CUT OUT CORRODED SECTION, FABRICATED FILLER, DOUBLER, TRIPLER PER EO MHA-3109.  FILLER 125 X 4 X 4', DOUBLER 15 X 17, TRIPLER 14 X 16.  N/R 186
